Anonymous
Anonymous asked in HealthDiseases & ConditionsSkin Conditions · 6 months ago

I have quite a few red sores on my vagina it has been there for like a month and keeps getting worse, I’ve been applying antifungal cream.?

7 Answers

Relevance
  • Stop using the antifungal cream. Are you sexually active? Have any of your partners told you that had warts or any sexual disease of any kind? You need to see a gynecologist soon and stop using that cream. The doctor will tell you what is appropriate

    • Login to reply the answers
  • Ann
    Lv 7
    6 months ago

    Go to a gynecologist ASAP and get a real diagnosis! You could have a staph infection or vaginal herpes, neither of which you can "cure" by using antifungal cream.

    • Login to reply the answers
  • 6 months ago

    why did you start applying antifungal cream, was this the diagnosed cure, if not stop, get a diagnosis

    • Login to reply the answers
  • Eva
    Lv 7
    6 months ago

    May need a steroid cream instead. It could be lichen. You should see your gynecologist to get a better identification of what is causing the sores.

    • Login to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • k w
    Lv 7
    6 months ago

    you need a proper diagnosis, see a gyno-doc-specialist, then you can treat it

    • Login to reply the answers
  • Anonymous
    6 months ago

    Red sores are not likely to be fungal in nature.

    That's more likely going to be herpes or something mechanical.

    You need to see a doctor if it's persisted for a month! Whether or not you are sexually active.

    • Login to reply the answers
  • audrey
    Lv 7
    6 months ago

    If you're sexually active, you need to see your doctor ASAP. Even if you're not, a doctor visit is probably a good idea.

    • Login to reply the answers
Still have questions? Get your answers by asking now.